Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from premature ejaculation and nightfall. How to stop this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
When i get slightly arroused sexually i find that my penis produces precame and i want it to stop
I tried to quit wanking last year becase i dont like it anymore but found after 2-3 weeks i had wet dreams
I want too completely quit wanking (masterbation) without getting precum and wet dreams
What can i do stop the precum and the wet dreams?
Posted Sat, 2 Feb 2013 in Premature Ejaculation
Answered by Dr. Sudhir 16 minutes later

Thanks for the query.

Secretion of precum when you are aroused is completely normal thing.Precum is secreted as a lubricant to prevent friction during intercourse and it is secreted before actual semen secretion.So this should not cause any health concerns.

Again wet dreams are not to be worried about.These are common among teens and don't need medical attention or any treatment.

Masturbation is not unhealthy thing.Such concerns are common at your age, you just need to go with your body changes.

Please relax and don't worry about these issues.It would be ideal to find a good source of sexual education, good books can be particularly helpful.

Hope this answers your question.Please ask if there are doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor